# SDR EIAA2011144

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Rt Blg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BLG WW NEAR STA 1460 O/B FRAME, CEILING SKIN FOUND CORRODED.  CORROSION REMOVED AND AREA BLENDED.  AREA CLEANED & INSPECTED TO ENSURE COMPLETE CORROSION REMOVAL AND REPAIRED PER EN 071-11 (BOEING ODAR APPROVED REPAIR).
